# SDR R61A201610310632

- Difficulty date: October 31, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 2,594 hours, 1,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Intermittent
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE REAR FLIGHT ATTENDANT FLASHLIGHT WORKS INTERMITTENTLY.  MAINTENANCE REMOVED AND REPLACED THE FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
